# SDR MASA200700382

- Difficulty date: July 1, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 18,683 hours, 14,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7222	ORD.  PILOT REPORTED THAT THE SERVICE DOOR RELEASE HANDLE WAS BROKEN.  MX REPLACED THE LOCKING MECHANISM.
